MathSciNet Relay Station
MathSciNet bibliographic data
MR2971226 47H10 (47H09)
Aydi, Hassen Common fixed point results for mappings satisfying $(\psi,\phi)$-weak contractions in ordered partial metric space. Int. J. Math. Stat. 12 (2012), no. 2, 53–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement